MAUDE Adverse Event Report: ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 5F X 105CM STRAIGHT

ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 5F X 105CM STRAIGHT
Model Number 190095
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
The reporter indicated the device will not open or close.Additional information was requested and received indicating the patient needed surgical exploration of the groin to retrieve the broken device inside the femoral vein, followed by surgical repair of the femoral vein.The intended procedure was abandoned.
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.According to the customer report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the complaint to be reviewed.Without the necessary evidence, a thorough investigation cannot be completed.Determining a root cause and corrective action is not possible.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 5F X 105CM STRAIGHT
Common Device Name
JAWZ
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19221234
Report Number0001625425-2024-01005
Device Sequence Number15193823
Product Code DWZ
UDI-Device Identifier00886333206865
UDI-Public(01)00886333206865(17)290119(10)5645695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number190095
Device Lot Number5645695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer05/28/2024
08/24/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/26/2024
08/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown